# SDR DALA2022042002764

- Difficulty date: April 19, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 85,624 hours, 38,856 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 CORROSION FLOOR STRUCTURE WEB LOCATED FR 33 TO FR 34 AND STR 38R FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED STRUCTURE WEB PER A320 SRM 51-72-11. (2203031)
